# SDR UIEA2010122200235

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Bs 1200-1366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR - MAIN DECK CARGO RAIL SURFACE HAD WEAR CONDITION WAS FOUND AT RT SIDE STA 1200- 1366. (REMOVE DAMGE IAW EO 4425A201 FIG 2 AND FIG 6 AND EI NO T2010A538-2993, REV 00, REV 01.)
